# SDR UPS08851410

- Difficulty date: January 2, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FITTING STA 340 RBL 46 HAS CORROSION IN A PIT.  REMOVED FITTING, REPAIRED AND REINSTALLED PER SRM 51-1-20D, SRM 51-1 -8 AND SRM 51-02-00.
